# SDR 0004046637

- Difficulty date: October 30, 2000
- Submitted: November 1, 2000
- Operation: Air carrier
- Aircraft: N637US
- Make and model: Boeing 747251B
- Aircraft serial: 23548
- Aircraft time: 57,370 hours, 7,556 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE LINE CHECK, FOUND ZONE A EMERGENCY LIGHTS ILLUMINATE UNCOMMANDED WHEN FLIGHT DECK SWITCH IS ARMED.  MAINTENANCE REPAIRED BROKEN EMERGENCY LIGHTS WIRES AT DOOR 1L PER AMM 33-51-00.  OPERATIONAL CHECK GOOD.
